A Topological Approach for Rough Semigroups
No Thumbnail Available
Date
2024
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Amer inst Mathematical Sciences-aims
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
This study presents a novel approach to defining topological rough semigroups on an approximation space. The concepts of topological space and rough semigroup are naturally combined to achieve this goal. Also, some basic results and examples are presented. Furthermore, some compactness properties are also studied. In addition, their rough subsemigroups and rough ideals are
Description
bagirmaz, nurettin/0000-0002-7663-3002
ORCID
Keywords
Rough Sets, Rough Semigroup, Rough Ideal, Topological Semigroup, Topological Rough, Semigroup
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Q1
Source
Volume
9
Issue
10
Start Page
29633
End Page
29644